| Catalog Number |
6000-660-000 |
| Medical Device Problem Codes |
Imprecision (1307); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, there was an "intraop navigation inaccuracy," issue with the device.The navigation device showed different location in axial, coronal and sagittal views, with respect to patient anatomy.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device log files were not available for evaluation.H3 other text : log files not submitted by customer for evaluation.
Event or Problem Description